# SDR ABXA010348

- Difficulty date: May 30, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 54,399 hours, 51,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT STATION 1180 WAS CRACKED AT LONGERON 16 RIGHT - 19 RIGHT.  REPLACED FRAME IAW DC-9 SRM.
